Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 66, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 6 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 6 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
New results and old problems in finite transformation groups
P. A. Smith PDF
Bull. Amer. Math. Soc. 66 (1960), 401-415
Fixed point free involutions and equivariant maps
P. E. Conner and E. E. Floyd PDF
Bull. Amer. Math. Soc. 66 (1960), 416-441
Matrices of zeros and ones
H. J. Ryser PDF
Bull. Amer. Math. Soc. 66 (1960), 442-464
The Summer meeting in East Lansing
J. W. T. Youngs and J. W. Green PDF
Bull. Amer. Math. Soc. 66 (1960), 465-470
Polyhedral homotopy-spheres
John R. Stallings PDF
Bull. Amer. Math. Soc. 66 (1960), 485-488
Combinatorial topology of an analytic function on the boundary of a disk
Charles J. Titus PDF
Bull. Amer. Math. Soc. 66 (1960), 489-494
A general approach to boundary problems
Martin Schechter PDF
Bull. Amer. Math. Soc. 66 (1960), 495-500
On a problem of Kleeneā€™s
R. O. Gandy PDF
Bull. Amer. Math. Soc. 66 (1960), 501-502
A generalization of $H$-spaces
Bruno Harris PDF
Bull. Amer. Math. Soc. 66 (1960), 503-505
On the existence of invariant measures
Fred B. Wright PDF
Bull. Amer. Math. Soc. 66 (1960), 506-507
A family of simple groups associated with the simple Lie algebra of type $\left ( {G_2 } \right )$
Rimhak Ree PDF
Bull. Amer. Math. Soc. 66 (1960), 508-510
Research problem
PDF
Bull. Amer. Math. Soc. 66 (1960), 510
Representatives and committees of the Society
PDF
Bull. Amer. Math. Soc. 66 (1960), 511-513
Former presidents
PDF
Bull. Amer. Math. Soc. 66 (1960), 513
Endowment fund
PDF
Bull. Amer. Math. Soc. 66 (1960), 514
Special funds
PDF
Bull. Amer. Math. Soc. 66 (1960), 514-516
By-laws of the American Mathematical Society
PDF
Bull. Amer. Math. Soc. 66 (1960), 517-524
Index to volume 66
PDF
Bull. Amer. Math. Soc. 66 (1960), 525-530

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Nonlinear problems in random theory, by Norbert Wiener.
Reviewer: William L. Root
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 471-472
Information theory and statistics, by Solomon Kullback.
Reviewer: Seymour Sherman
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 472
Probability and related topics in physical sciences, by Mark Kac.
Reviewer: Glen Baxter
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 472-475
Homotopy theory, by Sze-Tsen Hu.
Reviewer: W. S. Massey
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 475-479
Abelian groups, by L. Fuchs.
Reviewer: R. A. Beaumont
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 480-482
Special functions, by Earl D. Rainville.
Reviewer: I. M. Sheffer
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 482-483
Lectures on ergodic theory, by Paul R. Halmos.
The theory of groups, by A. G. Kurosh.
Grundlagen der Analysis, by E. Landau.
Review information PDF
Bull. Amer. Math. Soc. 66 (1960), 484